MathSciNet Relay Station
MathSciNet bibliographic data
MR1126194 (94e:42004) 42A20 (46E99)
De Souza, Geraldo Soares; Sampson, G. A function in the Dirichlet space such that its Fourier series diverges almost everywhere. Proc. Amer. Math. Soc. 120 (1994), no. 3, 723–726.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement